MAUDE Adverse Event Report: ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Model Number 03R89-48
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed discrepant csf glucose results generated from alinity c processing module on aliniq ams software for several patients.During the urine glucose validation, the customer changed unit of measure to g/l from mg/dl.The customer observed discrepant csf glucose results generated after the unit of measure changed.The customer observed 96 discrepant results for csf glucose those are not reported out of the laboratory.The customer did not provide any discrepant patient results.The customer agrees that issue after unit of measure changed during validation by the customer.The customer changed back to correct unit of measure to mg/dl per alinity c glucose package insert.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
This follow up is being submitted to include h6 information for type of investigation, investigation findings and investigation conclusions those missed on previous submission using in their respective fields.
 
Additional Manufacturer Narrative
The abbott specialist performed technical investigations, revealed that the incorrect configuration of the ¿gliliq¿ test in aliniq ams and consequent release of wrong test results.A review of 12 months of complaint data did not identify any adverse trends or any non-statistical trends or any atypical complaint activity associated with this described issue.A review of tracking and trending of the aliniq found no additional complaints replated to the complaint issue.Therefore, no trends were identified.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.A review of the labeling confirmed that aliniq ams configurator user manual 2.12 provides adequate instruction about how to configure test channel association used by the windows services managing communications with the analyzer.The upload channel is the assay number identifying the result coming from the instrument (based on what configured directly into the instrument for that assay e.G.: measurement unit).Based on the investigation the aliniq ams is performing as intended, no systemic issue or deficiency of the aliniq ams was identified.Obtained correct information on 17mar2023: updated section b5 describe event or problem: the customer observed discrepant cavity fluid glucose results not csf glucose results generated from alinity c processing module on aliniq ams software for several patients.The customer observed 96 discrepant results for cavity fluid glucose those are reported out of the laboratory.
 
Event or Problem Description
The customer observed discrepant csf glucose results generated from alinity c processing module on aliniq ams software for several patients.During the urine glucose validation, the customer changed unit of measure to g/l from mg/dl.The customer observed discrepant csf glucose results generated after the unit of measure changed.The customer observed 96 discrepant results for csf glucose those are not reported out of the laboratory.The customer did not provide any discrepant patient results.The customer agrees that issue after unit of measure changed during validation by the customer.The customer changed back to correct unit of measure to mg/dl per alinity c glucose package insert.Obtained correct information on 17mar2023: the customer observed discrepant cavity fluid glucose results not csf glucose results generated from alinity c processing module on aliniq ams software for several patients.The customer observed 96 discrepant results for cavity fluid glucose those are reported out of the laboratory.There was no reported impact to patient management.

Brand Name
ALINIQ AMS
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT  00144
Manufacturer (Section G)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT   00144
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key16243636
Report Number3004032053-2023-00002
Device Sequence Number6552623
Product Code JQP
UDI-Device Identifier00380740189914
UDI-Public00380740189914
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03R89-48
Device Catalogue Number03R89-48
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/06/2023
Supplement Date Received by Manufacturer01/06/2023
03/20/2023
Initial Report FDA Received Date01/25/2023
Supplement Report FDA Received Date01/27/2023
03/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/07/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown